# SDR IPXA2574430

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Engine: Rroyce RB211535E4
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Boeing
- Component part number: 183N200346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS 3 HAIL DAMAGE HOLES IN UPPER SKIN.  1 IS WITHIN THE CRITICAL AREA. HOLE IS 67.000 FROM INBD EDGE AND 29.500 FROM T/E.  REPAIRED IAW SRM 55-20-01-1A, FIG 101.
